Intrinsic atomic and molecular decompositions of Hardy–Musielak–Orlicz spaces

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We introduce the Hardy type space for Musielak–Orlicz spaces. It includes several existing Hardy type spaces such as the Hardy–Orlicz spaces and the Hardy spaces with variable exponents. Furthermore, we develop an atomic decomposition such that the size condition just relies on the norms of Musielak–Orlicz spaces. This gives us a nature extension of the molecular decompositions to the Hardy type space for Musielak–Orlicz spaces. Copyright © 2016 by the Tusi Mathematical Research Group.
Original languageEnglish
Pages (from-to)566-592
JournalBanach Journal of Mathematical Analysis
Volume10
Issue number3
DOIs
Publication statusPublished - Jul 2016

    Fingerprint

Citation

Ho, K.-P. (2016). Intrinsic atomic and molecular decompositions of Hardy–Musielak–Orlicz spaces. Banach Journal of Mathematical Analysis, 10(3), 566-592.

Keywords

  • Atom decomposition
  • Molecular decomposition
  • Hardy spaces
  • Musielak-Orlicz spaces